COFFRESH NF (10 TAB)
Manufactured By Smart Laboratories
Composition PARACETAMOL 325MG + PHENYLEPHRINE 5MG + GUAIPHENESIN 50MG + AMBROXOLHYDROCHLORIDE 15MG + CETIRIZINE 5MG
Rs 30.00
MRP Rs 55.00
(45.45% OFF)
Includes all taxes
Package SIZE
( 10TAB )
100% Authentic
Products
Free
Shipping*
Products
Return Policy
Description:
Uses / Indications
- People use COFFRESH NF Tablet to help with:
- Cough that is dry or bothersome
- Signs of a cold or flu
- Nose that is runny or plugged
- Sneezing and throat pain
- Cough from allergies
- Infections of the upper respiratory tract
How It Works
- COFFRESH NF is a mix of drugs that:
- Stop the cough reflex to stop coughing.
- Help with allergy symptoms including sneezing and a runny nose
- Help clear up a stuffy nose
- Help calm down an irritated throat
- This helps with cough and cold symptoms without making you too sleepy.
How to Use
- Take the medication as your doctor told you to.
- Take with water and swallow whole.
- You can take it with or without food.
- Take at regular times
- Do not take more than the suggested dose.
Pregnancy Interaction
- Use with caution while pregnant
- Only take if a doctor tells you to.
- Don't take medicine on your own when pregnant.
- Tell your doctor if you are pregnant or want to get pregnant.
Medicine Interaction
- COFFRESH NF Tablet could have an effect on:
- Other treatments for coughs and colds
- Drugs that make you sleepy or alcohol
- Antidepressants
- Medicines for high blood pressure
- Antihistamines
- Always tell your doctor about all the drugs you are taking.
Side Effects
- Side effects that happen a lot:
- Feeling sick
- A dry mouth
- Pain in the head
- A little bit dizzy
- Pain in the stomach
- Not common, but serious:
- Rashes and edema are signs of an allergic reaction.
- Heart palpitations
- Trouble peeing
- If you experience serious adverse effects, you should see a doctor.
Faq For Medicine
Q1. Does COFFRESH NF not make you sleepy?
Yes, it usually doesn't make you sleepy, but some people may feel a little dizzy.
Q2. Is it safe to take with food?
Yes, you can take it with or without food.
Q3: Is it safe for kids to take COFFRESH NF?
Only if a doctor tells you to and gives you the right amount.
Q4. Is it safe to take for a long time?
No. Only use it for the time your doctor tells you to.
Q5. Does it get rid of infections?
No, it merely helps with symptoms.
Expert Advice
- Don't mix with other cough or cold drugs without first talking to your doctor.
- Do not drink alcohol while taking this drug.
- Warm drinks will help you feel better faster.
- If your symptoms last longer than 5 to 7 days, see a doctor.
- Tell your doctor if you have high blood pressure, heart disease, or glaucoma.